# SDR YENA20120314452

- Difficulty date: March 14, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 27,919 hours, 9,707 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Condition: Failed
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6404, ON GROUND HEAVY MAINTENANCE CHECK FOUND LT CABIN OVERWING EMERGENCY ESCAPE HATCH CABLE FAILED THE TRAVEL TEST (REF JB TASK CARD A320-52-21-00-710-004-833.  REMOVED AND REPLACED LT OVERWING ESCAPE FLEXIBLE CABLE (NON ROUTINE 23664).
